Measure of infinitary codes

Nguyen, Huong Lam and Van, Do Long: Measure of infinitary codes. In: Acta cybernetica, (11) 3. pp. 127-137. (1994)

Cikk, tanulmány, mű

Download (709kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1994
Volume: 11
Number: 3
ISSN: 0324-721X
Page Range: pp. 127-137
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 137. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26

Actions (login required)

View Item View Item